MathSciNet Relay Station
MathSciNet bibliographic data
MR2072187 34B10 (34B18 47N20)
Ma, Ru Yun; Ma, Qiao Zhen Positive solutions for semipositone $m$-point boundary-value problems. Acta Math. Sin. (Engl. Ser.) 20 (2004), no. 2, 273–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement